# SDR BAQA091997

- Difficulty date: December 27, 2003
- Submitted: January 19, 2004
- Operation: Air carrier
- Aircraft: N135LC
- Make and model: Urocop EC135T1
- Aircraft serial: 0296
- Aircraft time: 1,200 hours
- System (JASC): 6330 · Main Rotor Transmission Mount
- Part: Mount
- Part number: L633M2010104
- Part serial: 1194962
- Condition: Collapsed
- Location: M/R Gearbox
- Part time: 1,200 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN ROTOR GEARBOX MOUNT COLLAPSED.  REPLACED WITH SERVICEABLE UNIT.    01/15/2004
